Extensions of super Lie algebras.

Alekseevsky, Dmitri; Michor, Peter W.; Ruppert, W.A.F.

Journal of Lie Theory (2005)

  • Volume: 15, Issue: 1, page 125-134
  • ISSN: 0949-5932

How to cite


Alekseevsky, Dmitri, Michor, Peter W., and Ruppert, W.A.F.. "Extensions of super Lie algebras.." Journal of Lie Theory 15.1 (2005): 125-134. <http://eudml.org/doc/227478>.

author = {Alekseevsky, Dmitri, Michor, Peter W., Ruppert, W.A.F.},
journal = {Journal of Lie Theory},
keywords = {cohomology},
language = {eng},
number = {1},
pages = {125-134},
publisher = {Heldermann Verlag},
title = {Extensions of super Lie algebras.},
url = {http://eudml.org/doc/227478},
volume = {15},
year = {2005},

AU - Alekseevsky, Dmitri
AU - Michor, Peter W.
AU - Ruppert, W.A.F.
TI - Extensions of super Lie algebras.
JO - Journal of Lie Theory
PY - 2005
PB - Heldermann Verlag
VL - 15
IS - 1
SP - 125
EP - 134
LA - eng
KW - cohomology
UR - http://eudml.org/doc/227478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.